Publications

In Progress

Bosa, Joan; Perera, Francesc; Wu, Jianchao; Zacharias, Joachim

Continuous type semigroups, dynamical strict comparison, and ideal-free quotients of Cuntz semigroups Unpublished

0001.

BibTeX

Bosa, Joan; Perera, Francesc; Wu, Jianchao; Zacharias, Joachim

Almost elementary dynamical systems and dynamical strict comparison Unpublished

0001.

BibTeX

Preprints

Antoine, Ramon; Perera, Francesc; Robert, Leonel; Thiel, Hannes

Traces on ultrapowers of C*-algebras Unpublished

0002.

BibTeX

Forthcoming

Antoine, Ramon; Perera, Francesc; Robert, Leonel; Thiel, Hannes

C*-algebras of stable rank one and their Cuntz semigroups Journal Article Forthcoming

In: Duke Mathematical Journal, pp. 41, Forthcoming.

Abstract | BibTeX

Publications

2021

Antoine, Ramon; Perera, Francesc; Robert, Leonel; Thiel, Hannes

Edwards’ condition for Quasitraces on C*-algebras Journal Article

In: Proceedings of the Royal Society of Edinburgh, Section A, 151 (2), pp. 525-547, 2021.

Abstract | BibTeX | Links:

2020

Antoine, Ramon; Perera, Francesc; Thiel, Hannes

Cuntz semigroups of ultraproduct C*-algebras Journal Article

In: Journal of the London Mathematical Society, 102 (3), pp. 994-1029, 2020.

Abstract | BibTeX | Links:

Antoine, Ramon; Perera, Francesc; Thiel, Hannes

Abstract bivariant Cuntz semigroups Journal Article

In: International Mathematics Research Notices, 2020 (17), pp. 5342-5386, 2020.

Abstract | BibTeX | Links:

Antoine, Ramon; Perera, Francesc; Thiel, Hannes

Abstract bivariant Cuntz semigroups II Journal Article

In: Forum Mathematicum, 32 (1), pp. 45-62, 2020.

Abstract | BibTeX | Links:

2018

Antoine, Ramon; Perera, Francesc; Petzka, Henning

Perforation conditions and almost algebraic order in Cuntz semigroups Journal Article

In: Proceedings of the Royal Society of Edinburgh, Section A, 148 , pp. 669-702, 2018.

Abstract | BibTeX | Links:

Antoine, Ramon; Perera, Francesc; Thiel, Hannes

Tensor products and regularity properties of Cuntz semigroups Journal Article

In: Memoirs of the American Mathematical Society, 251 (1199), pp. 199 pp., 2018.

Abstract | BibTeX | Links:

2014

Perera, Francesc; Toms, Andrew S.; White, Stuart; Winter, Wilhelm

The Cuntz semigroup and stability of close C*-algebras Journal Article

In: Analysis and PDE, 7 , pp. 929-952, 2014.

Abstract | BibTeX | Links:

Antoine, Ramon; Dadarlat, Marius; Perera, Francesc; Santiago, Luis

Recovering the Elliott invariant from the Cuntz semigroup Journal Article

In: Transactions of the American Mathematical Society, 366 (6), pp. 2907-2922, 2014.

Abstract | BibTeX | Links:

Antoine, Ramon; Bosa, Joan; Perera, Francesc; Petzka, Henning

Geometric structure of dimension functions of certain continuous fields Journal Article

In: Journal of Functional Analysis, 266 (4), pp. 2403-2423, 2014.

Abstract | BibTeX | Links:

2013

Antoine, Ramon; Bosa, Joan; Perera, Francesc

The Cuntz semigroup of continuous fields Journal Article

In: Indiana University Mathematics Journal, 62 (4), pp. 1105-1131, 2013.

Abstract | BibTeX | Links:

Pasnicu, Cornel; Perera, Francesc

The Cuntz semigroup, a Riesz type interpolation property, comparison and the ideal property Journal Article

In: Publicacions Matemàtiques, 57 (2), pp. 359-377, 2013.

Abstract | BibTeX | Links:

2011

Ortega, Eduard; Perera, Francesc; Rørdam, Mikael

The corona factorization property, stability, and the Cuntz semigroup of a C*-algebra Journal Article

In: International Mathematics Research Notices, (1), pp. 34-66, 2011.

Abstract | BibTeX | Links:

Antoine, Ramon; Bosa, Joan; Perera, Francesc

Completions of monoids with applications to the Cuntz semigroup Journal Article

In: International Journal of Mathematics, 22 (6), pp. 837-861, 2011.

Abstract | BibTeX | Links:

Ortega, Eduard; Perera, Francesc; Rørdam, Mikael

The corona factorization property and refinement monoids Journal Article

In: Transactions of the American Mathematical Society, 363 (9), pp. 4505-4525, 2011.

Abstract | BibTeX | Links:

Antoine, Ramon; Perera, Francesc; Santiago, Luis

Pullbacks, C(X)-algebras, and their Cuntz semigroup Journal Article

In: Journal of Functional Analysis, 260 (10), pp. 2844-2880, 2011.

Abstract | BibTeX | Links:

Ara, Pere; Perera, Francesc; Toms, Andrew S.

K-theory for operator algebras. Classification of C*-algebras Book Chapter

In: Ara, Pere; Lledó, Fernando; Perera, Francesc (Ed.): Aspects of operator algebras and applications, Contemporary Mathematics, 534 , Chapter 1, pp. 1-71, American Mathematical Society, Providence, RI, 2011.

Abstract | BibTeX | Links:

Ara, Pere; Lledó, Fernando; Perera, Francesc

Appendix: basic definitions and results for operator algebras Book Chapter

In: Ara, Pere; Lledó, Fernando; Perera, Francesc (Ed.): Aspects of operator algebras and applications, Contemporary Mathematics, 534 , pp. 157-168, American Mathematical Society, Providence, RI, 2011.

Abstract | BibTeX | Links:

Kucerovsky, Dan; Perera, Francesc

Purely infinite corona algebras of simple C*-algebras with real rank zero Journal Article

In: Journal of Operator Theory, 65 (1), pp. 131-144, 2011.

Abstract | BibTeX | Links:

2010

Aranda-Pino, Gonzalo; Goodearl, Ken R.; Perera, Francesc; Siles-Molina, Mercedes

Non-simple purely infinite rings Journal Article

In: American Journal of Mathematics, 132 (3), pp. 563-610, 2010.

Abstract | BibTeX | Links:

Abrams, Gene; Aranda-Pino, Gonzalo; Perera, Francesc; Siles-Molina, Mercedes

Chain conditions for Leavitt path algebras Journal Article

In: Forum Mathematicum, 22 (1), pp. 95-114, 2010.

Abstract | BibTeX | Links:

Kucerovsky, Dan; Ng, Ping Wong; Perera, Francesc

Purely infinite corona algebras of simple C*-algebras Journal Article

In: Mathematische Annalen, 346 (1), pp. 23-40, 2010.

Abstract | BibTeX | Links:

2009

Brešar, Matej; Perera, Francesc; Sánchez-Ortega, Juana; Siles-Molina, Mercedes

Computing the maximal algebra of quotients of a Lie algebra Journal Article

In: Forum Mathematicum, 21 (4), pp. 601-620, 2009.

Abstract | BibTeX | Links:

2008

Ara, Pere; Perera, Francesc; Wehrung, Friedrich

Finitely generated antisymmetric graph monoids Journal Article

In: Journal of Algebra, 320 (5), pp. 1963-1982, 2008.

Abstract | BibTeX | Links:

Brown, Nate P.; Perera, Francesc; Toms, Andrew S.

The Cuntz semigroup, the Elliott conjecture, and dimension functions on C*-algebras Journal Article

In: Journal für die Reine und Angewandte Mathematik, 621 , pp. 191-211, 2008.

Abstract | BibTeX | Links:

Perera, Francesc; Siles-Molina, Mercedes

Strongly non-degenerate Lie algebras Journal Article

In: Proceedings of the American Mathematical Society, 136 (12), pp. 4115-4124, 2008.

Abstract | BibTeX | Links:

Perera, Francesc; Siles-Molina, Mercedes

Associative and Lie algebras of quotients Journal Article

In: Publicacions Matemàtiques, 52 (1), pp. 129-149, 2008.

Abstract | BibTeX | Links:

2007

Ara, Pere; Perera, Francesc

Non-stable K-theory for QB-rings Journal Article

In: Mathematica Scandinavica, 100 (2), pp. 265-300, 2007.

Abstract | BibTeX | Links:

Perera, Francesc; Toms, Andrew S.

Recasting the Elliott conjecture Journal Article

In: Mathematische Annalen, 338 (3), pp. 669-702, 2007.

Abstract | BibTeX | Links:

2005

Pedersen, Gert K.; Perera, Francesc

Inverse limits of rings and multiplier rings Journal Article

In: Mathematical Proceedings of the Cambridge Philosophical Society, 139 (2), pp. 207-228, 2005.

Abstract | BibTeX | Links:

Ara, Pere; Pedersen, Gert K.; Perera, Francesc

Extensions and pullbacks in QB-rings Journal Article

In: Algebras and Representation Theory, 8 (1), pp. 75-97, 2005.

Abstract | BibTeX | Links:

Ortus, Francisco; Pardo, Enric; Perera, Francesc

Simple Riesz groups of rank one having wild intervals Journal Article

In: Journal of Algebra, 284 (1), pp. 111-140, 2005.

BibTeX | Links:

2004

Perera, Francesc; Rørdam, Mikael

AF-embeddings into C*-algebras of real rank zero Journal Article

In: Journal of Functional Analysis, 217 (1), pp. 142-170, 2004.

Abstract | BibTeX | Links:

Ara, Pere; O’Meara, Kevin C.; Perera, Francesc

Gromov translation algebras over discrete trees are exchange rings Journal Article

In: Transactions of the American Mathematical Society, 356 (5), pp. 2067-2079, 2004.

Abstract | BibTeX | Links:

2002

Ara, Pere; O’Meara, Kevin C.; Perera, Francesc

Stable finiteness of group rings in arbitrary characteristic Journal Article

In: Advances in Mathematics, 170 (2), pp. 224-238, 2002.

Abstract | BibTeX | Links:

2001

Ara, Pere; Pedersen, Gert K.; Perera, Francesc

A closure operation in rings Journal Article

In: International Journal of Mathematics, 12 (7), pp. 791-812, 2001.

Abstract | BibTeX | Links:

Perera, Francesc

Ideal structure of multiplier algebras of simple C*-algebras with real rank zero Journal Article

In: Canadian Journal of Mathematics, 53 (3), pp. 592-630, 2001.

Abstract | BibTeX | Links:

2000

Perera, Francesc

Algebraic aspects in the classification of C*-algebras Journal Article

In: Irish Mathematical Society Bulletin, 45 , pp. 33-55, 2000.

Abstract | BibTeX | Links:

Perera, Francesc

Extremal richness of multiplier and corona algebras of simple C*-algebras with real rank zero Journal Article

In: Journal of Operator Theory, 44 (2), pp. 413-431, 2000.

Abstract | BibTeX

Ara, Pere; Perera, Francesc

Multipliers of von Neumann regular rings Journal Article

In: Communications in Algebra, 28 (7), pp. 3359-3385, 2000.

Abstract | BibTeX | Links:

Ara, Pere; Pedersen, Gert K.; Perera, Francesc

An infinite analogue of rings with stable rank one Journal Article

In: Journal of Algebra, 230 (2), pp. 608-655, 2000.

BibTeX | Links:

Perera, Francesc

Lifting units modulo exchange ideals and C*-algebras with real rank zero Journal Article

In: Journal für die Reine und Angewandte Mathematik, 522 , pp. 51-62, 2000.

Abstract | BibTeX | Links:

Ara, Pere; Pardo, Enric; Perera, Francesc

The structure of countably generated projective modules over regular rings Journal Article

In: Journal of Algebra, 226 (1), pp. 161-190, 2000.

Abstract | BibTeX | Links:

1999

Perera, Francesc

Monoids arising from positive matrices over commutative C*-algebras Journal Article

In: Mathematical Proceedings of the Royal Irish Academy, 99A (1), pp. 75-84, 1999.

Abstract | BibTeX | Links:

1997

Perera, Francesc

The structure of positive elements for C*-algebras with real rank zero Journal Article

In: International Journal of Mathematics, 8 (3), pp. 383-405, 1997.

Abstract | BibTeX | Links: